# SDR MWEA011026

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 2777948
- Condition: Corroded
- Location: Station 750-786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 26 LEFT HAS LIGHT CORROSION ALONG TOP VERTICAL LEG BETWEEN STATION 750-786.  --  REMOVED LONGERON SECTION, LOCATED AND INSTALLED NEW LONGERON.
